# SDR DALA2022122908479

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Corroded
- Location: Closet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2557702) DURING INSPECTION FOUND CORROSION POINTS ON LOWER SIDE OF WALL FRONT AT CLOSET L1. LOWER SIDE OF WALL FRONT AT CLOSET L1 WAS REPAIRED PER ER/A NO. 604580-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI REV 0.
